Sunday, March 20, 2016

Making progress by half

It has been a year since I have been on a double dose of my anti-depressant medication.

I had once thought that when I retired I could slowly wean myself from having to take the medication at all.

Not so much.

I am feeling stronger, and thinking I could at the very least get back to the dosage I had been on for years.

I started halving my dose three days ago. 

So far so good, except - if I nap in the afternoon I wake up nauseous.

I don't know if it is related or not, and I will try not napping for a while to see if it makes a difference.

I am still getting over this lingering cold virus, but I am back in the pool, I went to yoga today, and I am meditating, or trying to, once a day, which is a totally new thing for me.

Despite the clouds and rain outside today, it is the first day of Spring. I have been cleaning out drawers and recycling papers that do not serve me anymore.  And I filed my taxes. So there is that.

Things can only get better as the daffodils herald the coming season. 

Right?

Right.



8 comments:

  1. daffodils make the woorld better.

    ReplyDelete
  2. Right... but please go slow... Halving is a pretty serious reduction... baby steps. My doctor recommended alternate days of full dose and reduced dose for the first couple of weeks, then drop again.
    And I prescribe flowers and music and knitting...

    ReplyDelete
  3. I'm glad you're feeling strong enough to reduce your dose but yes take it slowly.

    ReplyDelete
  4. Slow and steady wins the race. My husband takes anti-depressants, and I know when he accidentally misses a dose he feels quite sick to his stomach.

    ReplyDelete
    Replies
    1. yes, I am taking advice and decided to reduce every other day for a couple of weeks.
      Thank you for caring enough to post his experience.

      Delete
  5. It can be a trial when medication doses change. May the hopes and new brightness of spring help you to stay positive and get through the inevitable difficulties until you find your equilibrium again. xx

    ReplyDelete

Add your thoughts....join the conversation.